Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: This case was reported by a physician and described the occurrence of invagination of intestine in a 4-month-old male subject who was vaccinated with ROTARIX (GlaxoSmithKline). The subject did not have relevant medical history. On an unspecified date, the subject received unspecified dose of ROTARIX (1 ml, oral). On 6 June 2009, at an unspecified time after vaccination with ROTARIX, the subject experienced watery thinorrhea, gastric/biliary vomiting, irritability, abdominal pain and blood stools. On 9 June 2009, the subject was admitted. The subject presented dehydration, no peristalsis and positive "morcilla" sign and suspicious probably ileocecocolic intestinal intussusception which was confirmed the same day. The subject was hospitalised and the physician considered the events were clinically significant (or requiring intervention). A plain abdominal radiograph was not performed. An abdominal ultrasound was not performed. An abdominal CT was not performed. The subject was treated with laparotomy and taxis on 9 June 2009 without complications and without bowel resection. After good medical conditions, the subject was discharged on 14 June 2009. On 14 June 2009, the events were resolved.
Copyright © 2019 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166